Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 12

All articles in this issue are freely accessible.

On alternating analogues of Tornheim’s double series
Hirofumi Tsumura.
Proc. Amer. Math. Soc. 131 (2003), 3633-3641
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998168
The Diophantine equation $2 x^{2} + 1 = 3^{n}$
Ming-Guang Leu and Guan-Wei Li.
Proc. Amer. Math. Soc. 131 (2003), 3643-3645
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998169
A proof of the Generalized Banach Contraction Conjecture
Alexander D. Arvanitakis.
Proc. Amer. Math. Soc. 131 (2003), 3647-3656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998170
$n$-inner automorphisms of finite groups
Fernando Szechtman.
Proc. Amer. Math. Soc. 131 (2003), 3657-3664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998171
Cotilting modules are pure-injective
S. Bazzoni.
Proc. Amer. Math. Soc. 131 (2003), 3665-3672
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998172
Cyclicity conditions for division algebras of prime degree
M. Mahdavi-Hezavehi and J.-P. Tignol.
Proc. Amer. Math. Soc. 131 (2003), 3673-3676
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998187
On a question of Craven and a theorem of Belyi
Alexander Borisov.
Proc. Amer. Math. Soc. 131 (2003), 3677-3679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998173
Degenerating families of rank two bundles
N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao.
Proc. Amer. Math. Soc. 131 (2003), 3681-3688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998174
A property of weakly Krull domains
D. D. Anderson and Muhammad Zafrullah.
Proc. Amer. Math. Soc. 131 (2003), 3689-3692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998175
A “nonlinear” proof of Pitt’s compactness theorem
M. Fabian and V. Zizler.
Proc. Amer. Math. Soc. 131 (2003), 3693-3694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998188
Finer geometric rigidity of limit sets of conformal IFS
Volker Mayer and Mariusz Urbanski.
Proc. Amer. Math. Soc. 131 (2003), 3695-3702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998176
An application of Bochner’s technique to the deformations of the complex structure of $\mathbb C \mathbb P^{n}$
Yong Ouyang.
Proc. Amer. Math. Soc. 131 (2003), 3703-3709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998177
A $q$-analogue of the Whittaker-Shannon-Kotel’nikov sampling theorem
Mourad E. Ismail and Ahmed I. Zayed.
Proc. Amer. Math. Soc. 131 (2003), 3711-3719
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998178
Graph-distance convergence and uniform local boundedness of monotone mappings
Teemu Pennanen, Julian P. Revalski and Michel Théra.
Proc. Amer. Math. Soc. 131 (2003), 3721-3729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998179
The scenery factor of the $[T,T^{-1}]$ transformation is not loosely Bernoulli
Christopher Hoffman.
Proc. Amer. Math. Soc. 131 (2003), 3731-3735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998180
Inner bounds for the spectrum of quasinormal operators
M. I. Gil'.
Proc. Amer. Math. Soc. 131 (2003), 3737-3746
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998181
Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$
N. Bejhaj Rhouma.
Proc. Amer. Math. Soc. 131 (2003), 3747-3755
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998182
Construction of best Bregman approximations in reflexive Banach spaces
Heinz H. Bauschke and Patrick L. Combettes.
Proc. Amer. Math. Soc. 131 (2003), 3757-3766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998183
Zeroes of complete polynomial vector fields
Alvaro Bustinduy.
Proc. Amer. Math. Soc. 131 (2003), 3767-3775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998184
On commuting operator exponentials
Fotios C. Paliogiannis.
Proc. Amer. Math. Soc. 131 (2003), 3777-3781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998185
Global analytic regularity for non-linear second order operators on the torus
Chiara Boiti and Luisa Zanghirati.
Proc. Amer. Math. Soc. 131 (2003), 3783-3793
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1998186
A reproducing kernel space model for $\mathbf{N}_{𝜅}$-functions
Vladimir Derkach and Seppo Hassi.
Proc. Amer. Math. Soc. 131 (2003), 3795-3806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999926
Power bounded operators and supercyclic vectors
V. Müller.
Proc. Amer. Math. Soc. 131 (2003), 3807-3812
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999927
Simple $AH$-algebras of real rank zero
Huaxin Lin.
Proc. Amer. Math. Soc. 131 (2003), 3813-3819
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999928
A note on the isoperimetric inequality
Jani Onninen.
Proc. Amer. Math. Soc. 131 (2003), 3821-3825
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999929
Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II
Jongmin Han.
Proc. Amer. Math. Soc. 131 (2003), 3827-3832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999930
A note on invertibility preservers on Banach algebras
Matej Bresar, Ajda Fosner and Peter Semrl.
Proc. Amer. Math. Soc. 131 (2003), 3833-3837
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999931
Induced local actions on taut and Stein manifolds
Andrea Iannuzzi.
Proc. Amer. Math. Soc. 131 (2003), 3839-3843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999932
On characterizations of commutativity of C$^{*}$-algebras
Guoxing Ji and Jun Tomiyama.
Proc. Amer. Math. Soc. 131 (2003), 3845-3849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999933
Fixed points in the family of convex representations of a maximal monotone operator
B. F. Svaiter.
Proc. Amer. Math. Soc. 131 (2003), 3851-3859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999934
On the embedding of variational inequalities
B. Djafari Rouhani and A. A. Khan.
Proc. Amer. Math. Soc. 131 (2003), 3861-3871
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999935
Positive harmonic functions of finite order in a Denjoy type domain
Hiroaki Aikawa.
Proc. Amer. Math. Soc. 131 (2003), 3873-3881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999936
Isomorphisms of subalgebras of nest algebras
Fangyan Lu.
Proc. Amer. Math. Soc. 131 (2003), 3883-3892
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999937
A generalization of Filliman duality
Greg Kuperberg.
Proc. Amer. Math. Soc. 131 (2003), 3893-3899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999938
Trivial, strongly minimal theories are model complete after naming constants
Sergey S. Goncharov, Valentina S. Harizanov, Michael C. Laskowski, Steffen Lempp and Charles F. D. McCoy.
Proc. Amer. Math. Soc. 131 (2003), 3901-3912
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999939
An example of a $C$-minimal group which is not abelian-by-finite
Patrick Simonetta.
Proc. Amer. Math. Soc. 131 (2003), 3913-3917
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999940
A proof of Nogura’s conjecture
Stevo Todorcevic.
Proc. Amer. Math. Soc. 131 (2003), 3919-3923
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999941
Exactly $k$-to-1 maps and hereditarily indecomposable tree-like continua
Thomas E. Gonzalez.
Proc. Amer. Math. Soc. 131 (2003), 3925-3927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999942
Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines
Yuan-Qing Qiao and Franklin D. Tall.
Proc. Amer. Math. Soc. 131 (2003), 3929-3936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999943
Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut
Bruno Colbois.
Proc. Amer. Math. Soc. 131 (2003), 3937-3944
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999944
Totally knotted Seifert surfaces with accidental peripherals
Makoto Ozawa and Yukihiro Tsutsumi.
Proc. Amer. Math. Soc. 131 (2003), 3945-3954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999945
On non-measurability of $ℓ_{∞}/c_{0}$ in its second dual
Dennis K. Burke and Roman Pol.
Proc. Amer. Math. Soc. 131 (2003), 3955-3959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1999946
American Mathematical Society